# SDR SWAA2024082315142

- Difficulty date: July 21, 2024
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N7732A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34861
- Aircraft time: 58,473 hours, 32,099 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ACCESS PANEL 334GB ELEVATOR LT HORIZONTAL STABILIZER 2024-443804<[01] TOOL USED; CALIPER PN: 500-197-30; SN: A18229508; DUE DATE: 14/JAN/25.;[02] TOOL USED CALIPER PN: 500-464; SN: B17030933; DUE DATE: 07/NOV/24.;[03] TOOL USED HOT BONDER PN: HCS9200B-AV; SN: 18196127; DUE DATE: 25/JAN/25.;[04] TOOL USED ON STEP 13 UT EQUIPMENT P/N: EPOCH 650; S/N: 190776902; CAL DUE DATE: 04-OCT-24;[05] REPAIRED ACCESS PANEL 334GB AT LT HORIZONTAL STABILIZER IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10. SEE INDIVIDUAL SIGNOFF BELOW.;[06] REPAIRED ACCESS PANEL 334GB AT LT HORIZONTAL STABILIZER IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10. SEE INDIVIDUAL SIGNOFF BELOW.
